MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - SJ MANIFOLD.3 PORT.HALF BODY; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MERIT MEDICAL SYSTEMS INC - SJ MANIFOLD.3 PORT.HALF BODY; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Catalog Number 503HN-R/CNA
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.A photograph was provided by the account.The complaint is confirmed but the root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.
 
Event or Problem Description
The account alleges that there was a defect in the packaging processes resulting in incomplete sterilization of the contents.The defect was identified during preparations for a medical procedure.No patient interaction or injury to report.

Brand Name
MANIFOLD.3 PORT.HALF BODY
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - SJ
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - SJ
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton r.n.
1600 merit pky
south jordan, UT 84095
8012665654
MDR Report Key20857047
Report Number1721504-2024-00082
Device Sequence Number11728116
Product Code DTL
UDI-Device Identifier00884450018965
UDI-Public884450018965
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number503HN-R/CNA
Device Lot NumberH2977538
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown